×

Found 14 Documents (Results 1–14)

100
MathJax

Upper bounds for the approximation of certain classes of functions of a complex variable by Fourier series in the space \(L_2\) and \(n\)-widths. (English. Russian original) Zbl 1397.42001

Math. Notes 103, No. 4, 656-668 (2018); translation from Mat. Zametki 103, No. 4, 617-631 (2018).
MSC:  42A10 41A17 41A46
PDF BibTeX XML Cite
Full Text: DOI

The sharp Jackson inequality in the space \(L_{2}\) on the segment \([-1, 1]\) with the power weight. (English. Russian original) Zbl 1312.41016

Proc. Steklov Inst. Math. 264, Suppl. 1, S133-S149 (2009); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 14, No. 3, 112-126 (2008).
MSC:  41A17
PDF BibTeX XML Cite
Full Text: DOI

Asymptotically best approximations of random processes and fields. (English. Russian original) Zbl 0681.60047

Theory Probab. Math. Stat. 39, 109-116 (1989); translation from Teor. Veroyatn. Mat. Stat., Kiev 39, 90-97 (1988).
Reviewer: E.I.Trofimov
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification